# SDR DXTA2022072666780

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 14,887 hours, 11,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: DROP ISLE EMERGENCY LIGHT STRIP UNDER MAIN CABIN ENTRY DOOR ILLUMINATES OFF AND ON WITH EMER LTS SWITCH IN ON  POSITION.  APPEARS THE LIGHTING STRIP CONNECTION IS LOOSE // REMOUNTED LIGHT STRIP OPERATIONAL CHECK WAS FOUND TO BE SATISFACTORY REF CE560 XL MM 33-50-00
